# SDR ASAA1058030

- Difficulty date: July 5, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 14,352 hours, 4,292 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002367
- Condition: Failed
- Location: E&E Bay
- Part time: 14,346 hours, 4,289 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FMC DISPLAYS VTK/MAP SWITCHED TO BOTH ON NR 1 OK.  VERIFIED RT FMC FAILED.  REPLACED NR 2 FMC.  FMC SYS TEST GOOD REF 34 61 02 400 801.
